# SDR AMTA200700414

- Difficulty date: August 31, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Receiver
- Condition: Inoperative
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF INOPERATIVE.  TRANSMISSION OK.  RECEPTION INOPERATIVE. DATA LINK ALSO INOP.  PERFORMED TROUBLESHOOTING OF LT HF SYSTEM, SYSTEM TESTED OK IAW FIM 23-11-00, OK FOR SERVICE, PLACARD REMOVED.  (K)
